# SDR CA990310077

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Bearing
- Part number: 4045685
- Condition: Wrong Part
- Location: Boost Pump
- Component: Hydroaire, 85816
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) OEM USES SEALED SKF BEARINGS.  BEARINGS REMOVED WERE MADE BY RHP AND WERE SHIELDED ONLY.  SUBMITTER STATED THIS IS AN UNAPPROVED PART.
